# SDR IXXA110035O

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,659 hours, 34,335 cycles
- Engine: Ge CFM562C
- Engine time: 26,873 hours, 7,081 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Control Cable
- Condition: Out Of Rig
- Location: Nr 3 Engine
- Part time: 26,873 hours, 7,081 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL OFF, NR 3 ENGINE COMPRESSOR STALLED WHEN THROTTLES WERE RETARDED,(N1-93 PERCENT, N2-91 PERCENT, F/F-3100, OAT-44 DEGREES AND M-.80/300KIAS). THE CREW DIVERTED WITHOUT FURTHER INCIDENT.  MX ACCOMPLISHED TROUBLESHOOTING TREE NR 41, RERIGGED VSV AND VBV CABLES AS REQUIRED, ALSO PERFORMED BORESCOPE INSP.  OPS CHECK GOOD IAW MM 71-00-00, 73-21-00, 73-21-10, 72-00-00 AND ATI J/C 7203. ACFT WAS RETURNED TO SERVICE.
